# SDR USAA2009062991616

- Difficulty date: June 26, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 13,088 hours, 5,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012887
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 16 - SNA-PHX - EMERGENCY LIGHTS - FORWARD LEFT BULKHEAD EMERGENCY EXIT (RED) LIGHT DOES NOT LIGHT UP.  REMOVED AND REPLACED LIGHT ASSEMBLY.  OPERATIONAL CHECK WAS GOOD.
